# SDR AALA20060979

- Difficulty date: November 4, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: N970TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53620
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW  - EMERGENCY LIGHT AT SEAT ROW 6 HAS MISSING LENS.  REPLACED EMERGENCY LIGHT LENS AT SEAT ROW 6.  SYSTEM GROUND CHECKED NORMAL OPERATION.
